# SDR CA120918022

- Difficulty date: August 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Propeller: Hartzl HCB3TN3
- System (JASC): 6110 · Propeller Assembly
- Part: Nut
- Condition: Missing
- Location: Beta Ring
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER WAS IN SHOP FOR OVERHAUL.  1 BETA RING NUT WAS MISSING FROM ASSY.  2 REMAINING BETA RING NUTS WERE LOOSE AND BACKED OFF FROM THE BETA RING.  SPINNER BACKPLATE HAD SEVERAL VERY LOOSE NUTS AND WAS MISSING 1 NUT.  SPINNER MOUNTING PLATE HOLES WERE DEFORMED DUE TO THE LOOSE BACKPLATE NUTS.  CUSTOMER WAS NOTIFIED OF ALL FINDINGS.
